Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 51(8)(2019))

On a New Type of Soft Topological Spaces via Soft Ideals
by Yunus Yumak and Aynur Keskin Kaymakcı

Approximate Solution for Systems of Fuzzy Differential Equations by Variational Iteration Method
by Yousef Barazandeh and Bahman Ghazanfari

Some Properties on Lifting of Frenet Formulas on Tangent Space T R
by Hasim CAYIR and Fıdan JABRAILZADE

The Cubic B-spline Operational Matrix Based on Haar Scaling Functions for Solving Varieties of the Fractional Integro-differential Equations
by Hamid Mesgarani, Hamid Safdari, Abolfazl Ghasemian and Yones Esmaeelzade

Characterizations of Quantales by the Properties of their -Fuzzy (Subquantales) Ideals
by Saqib Mazher Qurashi and Muhammad Shabir

Some Generalized Contractive Mappings in Generalized Spaces
by Maliha Rashid and Lariab Shahid

Generalized Extension of Morphisms in Geometry of Configuration and Infinitesimal Polylogarithmic Groups Complexes
by M. Khalid, Azhar Iqbal

Probabilistic Flood Analysis of Indus River Flow
by Muhammad Yonus, Syed Ahmad Hassan

Application of Generalized Fuzzy TOPSIS in Decision Making for Neutrosophic Soft Set to Predict the Champion of FIFA 2018: A Mathematical Analysis
by Muhammad Saeed, Muhammad Saqlain, Muhammad Riaz

Copson, Leindler Type Inequalities For Function Of Several Variables On Time Scales
by W. Ahmad, K. A. Khan, A. Nosheen, M. A. Sultan
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved